# SDR UIEA2023060700608

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WLG I/B W/W DOOR AFT CLOSING RIB AND SKIN CHAFING( LH WLG I/B W/W DOOR AFT CLOSING RIB AND SKIN CHAFING AREA REPAIRED IAW RI 52-82-16282 REV A. NO FURTHER DEFECTS NOTED )
